# SDR 6PMR2020082600387

- Difficulty date: August 13, 2020
- Submitted: August 26, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: W362005320
- Condition: Damaged
- Location: Light
- Part time: 64,104 hours, 24,534 cycles
- Component: Emergency Light, Boeing
- Component part number: L26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N127 DISCREPANCY: P/R 722290-OPERATIONAL TEST OF EMERGENCY LIGHTS IS WORKING, BUT SEVERAL INTERIOR AND EXTERIOR LIGHTS ARE OUT.  CORRECTIVE ACTION: FIXED GROUND PIN AT CONNECTOR D4526, IAW B757-200 35-51-12.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT, IAW B757-200 AMM 33-51-00.  OPS CHECK GOOD WDM 33-51-15.
